# SDR UPS96220798

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 330-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, WHILE WORKING NRC 577408 FOUND MOP SEAL AT BS 330 TO 360 RBL 62 TO BE CORRODED.  WHILE DRILLING NEW MOP SEAL FOUND WEB AT BS 355 TO BE CORRODED.  REMOVED MOP SEAL, FABRICATED AND INSTALLED REPLACEMENT.  REPAIRED CORRODED WEB IAW SRM 51-40-2, OTHER WORK IAW SRM 51-30-8, 51-10-2, 51-30-2.  BOEING DRAWING 65-17580, SRM 51-20-1.
